# SDR MALA040311

- Difficulty date: March 28, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 12,742 hours, 13,851 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LEFT INBOARD WING.  REPLACED LEFT I/B LEADING EDGE ASSY P/N 7257500-787, S/N OFF NSN, S/N ON 206069 PER AMM 57-20-05-4, OPS AND LEAK CHECK GOOD.
